# SDR AWXA960505

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage Assy
- Part number: 654648181
- Condition: Broken
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PHX - FLT 2452 - CREW REPORTED AIRCRAFT ROLLS LEFT.  CHECKED FLAPS/SPOILERS PER MM 27-09-400, PG 106. PERFORMED HILT TEST PER TASK CARD F8M29003.  NO DEFECTS FOUND.  INSPECTED SPOILERS AND SPOILER ACTUATOR.  NO SPOILER ANOMALIES NOTED DURING ENTIRE FLIGHT.  DURING INSPECTION, INBD SIDE OF OTBD FLAP ASSY JUMPED FWD APPROX 1 INCH OR MORE AS IF BINDING.  FOUND MAJOR SLOP IN ENTIRE OTBD LT SIDE OTBD FLAP ASSY AT INBD END.  FOUND LT OTBD FLAP INBD SIDE FLAP CARRIAGE SPINDLE BROKEN UNDER CRES SLEEVE.  REMOVED AND REPLACED SPINDLE ASSY.  REMOVED AND REPLACED FLAP FOR COMPANY CONVENIENCE.  (X)
